MathSciNet Relay Station
MathSciNet bibliographic data
MR875373 (88d:17015) 17B56 (16A61)
Farnsteiner, Rolf On the cohomology of associative algebras and Lie algebras. Proc. Amer. Math. Soc. 99 (1987), no. 3, 415–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement